# SDR ASAA2016070817304

- Difficulty date: July 8, 2016
- Submitted: July 12, 2016
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 4,030 hours, 1,315 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4082260939
- Part serial: 98031336
- Condition: Failed
- Location: Flight Deck
- Part time: 44,644 hours, 22,958 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH GREEN LIGHTS IN "HDG SEL" BUTTTON ON AFCS MCP INOP. ALL BUTTON FUNCTIONS ARE NORMAL. ACFT GROUNDED.  REMOVED AND REPLACED MODE CONTROL PANEL IAW AMM 22-11-34-740-80, OPS NORMAL IAW AMM 22-11-34-740-801. ACCOMPLISHED DFCS MCP LRU INTERFACE TEST, GROUP BITE 32 AND LAND VERIFY TEST, GROUP BITE 49, BOTH TEST PASSED IAW AMM 22-11-00/201. ACCOMPLISHED HGS FCC/AT SENSOR DATA TEST, OPS NORMAL, IAW MMS 34-36-00.
